# SDR CA180907009

- Difficulty date: September 6, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073003
- Condition: Faulted
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) POWER PLANT MESSAGE ILLUMINATED WHILE POWER LEVER RETARTED TO REDUCE ITT BELOW 700 C DURING CRUISE.  AIR TURNBACK CARRIED OUT AND AIRCRAFT LANDED SAFELY WITHOUT ANY INCIDENT.  DURING MAINTENANCE INVESTIGATION AND TROUBLESHOOTING, PER FIM & AMM, FAULT COULD NOT BE REPRODUCED DURING ENGINE RUNS.  CARRIED OUT CDS READOUT FC260 CHANNEL A, STORED ON LT ENGINE.  CLEARED ALL FAULT CODES AND PERFORMED ENGINE GROUND RUNS, AS PER FIM.  DID THE PROPELLER OPERATE ON OVERSPEED GOVERNOR (WITHOUT FAULT CODE 236-YES, THEN REPLACE PROPELLER CONTROL UNIT (PCU).  NEW PCU INSTALLED AND GROUND RUNS CARRIED OUT SATISFACTORY WITH NO REOCCURRENCE OF FAULT CODES.  AIRCRAFT RELEASED FOR SERVICE.  (TC# 20180907009)
